# SDR 97UAL900400

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Engine: Ge CF66D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO ERRATIC NR 3 ENGINE N1 OPERATION.  *S/D*  REPLACED THE NR 3 N1 INDICATOR, THE FAN SENSOR AND REPAIRED A LOOSE HARNESS CONNECTION AT A TERMINAL BLOCK.  THE PROBABLE CAUSE WAS THE INTERMITTENT WIRING DISCREPANCY.
